# SDR SWIA2019080746149

- Difficulty date: June 18, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 40,374 hours, 35,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INTERCOSTAL ATTACHED TO STRINGER 26R BETWEEN FS 349 AND FS 364 HAS MULTIPLE SPOTS OF CORROSION. (C-CHECK) RO: 08/04/2019 REMOVED AND INSTALLED NEW  INTERCOSTAL ATTACHED TO STRINGER 26R BETWEEN FS 349 AND FS 364 IAW SRM AND REO. NO LEAKS DETECTED.
